# SDR CALA2020010600027

- Difficulty date: December 23, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT UPPER FORWARD CORNER APPROX. STA 810, HAS A DENT AT EDGE.   [MKD 78-85]. REF. AAR N/R 99862094 ORIGINATED AFT CARGO DOOR UPPER RIGHT CORNER EDGE STA810 HAS EXISTING DAMAG E W=1.1Y=.033W/Y=33. THIS IS A CAT B REPAIR.DOUBLERREPAIR WAS AC COMPLISHED PER SRM 53-00-01 REPAIR 21 FIG 202 DETAIL I DOUBLER ADD EMP:U199920 MATERIAL 2024 T3 CLAD .808 AND .0160 THICKNESS. HFEC WAS PERFORM ED PER NDT 51-00-00 PART 6 PROCESS 16 AND 23. NO CRACKS FOUND.TH IS IS A REQUIRED REPETITIVE INSPECTION EVERY 3500 FLIGHT CYCLES PER SRM 53-00-01 FIG 204 REPAIR 21. THE THRESHOLD IS 50,000 FLIGHT CYCLES AFTER THE INSTALLATION OF THIS REPAIR, IF SB 737-21-1149 HAS NOT BEEN INCORPORATED, AND IF ALL FASTENER HOLES IN THE REPAIR ARE: NEW.
